Remarks on dyadic spaces, II
Colloquium Mathematicum, Tome 13 (1964) no. 2, pp. 181-197
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_13_2_181_197,
author = {B. Efimov and R. Engelking},
title = {Remarks on dyadic spaces, {II}},
journal = {Colloquium Mathematicum},
pages = {181--197},
year = {1964},
volume = {13},
number = {2},
doi = {10.4064/cm-13-2-181-197},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-13-2-181-197/}
}
B. Efimov; R. Engelking. Remarks on dyadic spaces, II. Colloquium Mathematicum, Tome 13 (1964) no. 2, pp. 181-197. doi: 10.4064/cm-13-2-181-197
Cité par Sources :